# SDR SWIA201641807

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 24,135 hours, 22,574 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Duct Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT 14TH DUCT MESSAGE OVERTEMP ON CLIMBOUT. CREW FOLLOWED QRH AND TOOK ENGINE TO IDLE. CREW DECLARED EMERGENCY.  R & R BLEED DUCT INSIDE PYLON, OPS CHECKED GOOD.  R & R LT PYLON SENSING ELEMENT IAW AMM.  OPS CHECK GOOD.
